# SDR FDEA201001260265

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172238
- Condition: Corroded
- Location: Bs 345-365
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT L-1 DOOR LOWER SILL AREA BS 345-365 HAS CORROSION   UNDER NUTPLATES.  CORROSION OUT OF LIMITS.  REMOVED AND FABRICATED NEW FLOOR SUPPORT ON MAE FAB TRAV NR T10/817695, PN BAC1517-2238 HT T6 IAW SRM 51-10-02. INSTALLED NEW FLOOR SUPPORT AT LBL-58, FS 345 TO 365 IAW SRM 51-40-02.
